On Some Diffusion Equations

E. V. Krishnan*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)


Travelling wave solutions for two nonlinear diffusion equations have been found by a direct method. a new equilibrium solution has been found for the diffusion equation ut=(u2)xx+ u(u -1) (α-u) and also a singular solution when α = 0 in the equilibrium state using the properties of elliptic functions.

Original languageEnglish
Pages (from-to)460-465
Number of pages6
JournalJournal of the Physical Society of Japan
Issue number2
Publication statusPublished - 1994

ASJC Scopus subject areas

  • General Physics and Astronomy


Dive into the research topics of 'On Some Diffusion Equations'. Together they form a unique fingerprint.

Cite this